EconPapers    
Economics at your fingertips  
 

Network-Induced Soft Sets and Stock Market Applications

Mehmet Ali Balcı (), Larissa M. Batrancea () and Ömer Akgüller
Additional contact information
Mehmet Ali Balcı: Department of Mathematics, Muğla Sıtkı Koçman University, Muğla 48000, Turkey
Larissa M. Batrancea: Department of Business, Babeş-Bolyai University, 7 Horea Street, 400174 Cluj-Napoca, Romania
Ömer Akgüller: Department of Mathematics, Muğla Sıtkı Koçman University, Muğla 48000, Turkey

Mathematics, 2022, vol. 10, issue 21, 1-24

Abstract: The intricacy of the financial systems reflected in bilateral ties has piqued the interest of many specialists. In this research, we introduce network-induced soft sets, a novel mathematical model for studying the dynamics of a financial stock market with several orders of interaction. To achieve its intelligent parameterization, this model relies on the bilateral connections between economic actors, who are agents in a financial network, rather than relying on any other single feature of the network itself. Our study also introduces recently developed statistical measures for network-induced soft sets and provides an analysis of their application to the study of financial markets. Findings validate the efficacy of this novel method in assessing the effects of various economic stress periods registered in Borsa Istanbul.

Keywords: stock market; correlation networks; soft sets; entropy (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://www.mdpi.com/2227-7390/10/21/3964/pdf (application/pdf)
https://www.mdpi.com/2227-7390/10/21/3964/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:10:y:2022:i:21:p:3964-:d:952632

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:10:y:2022:i:21:p:3964-:d:952632